A. Kumar

Articles in Scholarly Journals [Incomplete List]

  1. Poisson stability in product of dynamical systems
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 613–614, 1987
  2. Almost periodic motion in complete space
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 621–622, 1986
  3. Stable P and distal dynamical systems
    International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 181–185, 1984